BISKA INTERNATIONAL-OPEN ACCESS JOURNALS
Home All Journals Submission Registration Articles About

Home

176 Article(s) Found
1 2 3 4 5 6 7 8 9 10 Next

Research Article
Title: The influences of mathematics beliefs on mathematics achievement through mathematics self-efficacy: A structural equation model
Authors: Hajar Kamalimoghaddam, Rohani Ahmad Tarmizi, Ahmad Fauzi Mohd Ayub and Wan Marzuki Wan Jaafar
Journal: Communication in Mathematical Modeling and Applications
Issue: Name: Regular, Year: 2016, Volume: 1, Issue: 1, (Jan 2016), pp:44-51
DOI: x
Viewed: (8) times
Abstract | Full Text| PDF

Research Article
Title: Some characterizations of constant breadth timelike curves in Minkowski 4-space E₁⁴
Authors: Huseyin Kocayigit and Zennure Cicek
Journal: Communication in Mathematical Modeling and Applications
Issue: Name: Regular, Year: 2016, Volume: 1, Issue: 1, (Jan 2016), pp:52-61
DOI: x
Viewed: (7) times
Abstract | Full Text| PDF

Research Article
Title: Partial sharing of a set of meromorphic functions and normality
Authors: Virender Singh, Banarsi Lal, K.S. Charak and Shittal Sharma
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2016, Volume: 4, Issue: 2, (MAR 2016), pp:220-226
DOI: 10.20852/ntmsci.2016218258
Viewed: (23) times
Abstract | Full Text| PDF

Research Article
Title: Adaptive rational block Arnoldi methods for model reductions in large-scale MIMO dynamical systems
Authors: Oussama Abidi, Mustapha hached and Khalide Jbilou
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2016, Volume: 4, Issue: 2, (MAR 2016), pp:227-239
DOI: 10.20852/ntmsci.2016218259
Viewed: (14) times
Abstract | Full Text| PDF

Research Article
Title: Intuitionistic Fuzzy Zweier I-convergent Double Sequence Spaces
Authors: Vakael Khan and Yasmeen
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2016, Volume: 4, Issue: 2, (MAR 2016), pp:240-247
DOI: 10.20852/ntmsci.2016218260
Viewed: (14) times
Abstract | Full Text| PDF

1 2 3 4 5 6 7 8 9 10 Next

176 Article(s) Found

Who are we?

Editor-In Chief and Founder of Journal

Prof.Dr.Mustafa Bayram

Yildiz Technical University

Istanbul, TURKEY 

About Journals

New Trends in Mathematical Sciences is an international mathematical journal devoted exclusively to the publication of high-quality research papers in the fields of mathematical sciences and critical reviews in the area. The journal emphasis on important developments in Applied Mathematics and Modeling, Analysis and its Applications, Applied Algebra and its Applications, Geometry and its Applications, Algebraic Statistics and its Applications as well as Algebraic Topology and its Applications. New Trends in Mathematical Sciences supports the publication of original material which involve the complete solution of significant problems in the above disciplines. New Trends in Mathematical Sciences also encourages the publication of timely and thorough survey articles on current trends in the theory and applications of the recent mathematical problems.

Developed by Dr. Aydin Secer 2014-Istanbul